Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/20189
Title: Jointly dissipative operators and their applications
Authors: Verbitskii, VI
Gorban', AN
First Published: Jan-1992
Citation: SIBERIAN MATHEMATICAL JOURNAL, 1992, 33 (1), pp. 19-23
DOI Link: 10.1007/BF00972932
ISSN: 0037-4466
eISSN: 1573-9260
Links: http://hdl.handle.net/2381/20189
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.